# SDR DL72W954611

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162241
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION, RIB NR 13 FROM THE O/B END WAS FOUND TO BE CRACKED.  THE RIB WAS REPAIRED PER THE B-727 MM 57-54-0 PG 806 AND 807, FOR NR 1 L/E SLAT.
